# SDR P5CA2020112500387

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,067 hours, 5,141 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Condition: Malfunctioned
- Location: Voltage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW OXY PRESSURE INDICATION ABNORMAL.  TRANSFERRED TO MDDR 138395, IAW MEL 35-11-02-01, CAT B.  REMOVED AND REPLACED AVERAGING VOLTAGE UNIT & REGULATOR TRANSDUCER ON CREW OXY.  THEN OPERATIONS CHECK OK, IAW AMM 35-11-04/401 & AMM 35-11-06/401.  CLEARED MDDR NR 138395, REMOVED PLACARD, NOTIFIED TO MCC.  T/I: DT 0548Z.
